| THIS MESSAGE BOARD IS NO LONGER ACTIVE.
TO SEE OUR ACTIVE MESSAGE BOARDS, PLEASE GO HERE |
| | Re: Actonel
[ Back to Messages
Posted by Theresa
on October 01, 2000 at 15:04:18:
In Reply to: Actonel posted by Marilyn on September 11, 2000 at 19:12:22:
: Hi all: went to an endocrinologist and we discussed various modalities of therapy; she
: ordered some more tests(urine and blood) but she is thinking of treating me with
: Actonel- frankly, I don;t know if my fear will allow me to take it but she said it doesn't have the severe
: GI symptoms that Fosamax has-- anyone out there taking it and can tell me what you are
: experiencing? thanks much
I've been on Actonel for two weeks and was wondering if anyone else is experiencing these symptoms: right after I take the actonel, I have a "foaming" sensation in my throat, that seems to create phlegm. Please tell me if you have the same thing and if it gets worse as time goes by.
All times are GMT -7. The time now is 12:19 PM.
Site owned and operated by HealthBoards.comô
Do not copy or redistribute in any form!